# SDR SWIA2019100146372

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 29,960 hours, 28,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AROUND 500 FEET BOTH THE FO AND CA SMELLED SMOKE.  INITIAL THOUGHT WAS THAT IT WAS FROM A FIRE OUTSIDE ON THE GROUND. THERE WAS NO SIGN OF SMOKE IN THE AIRPLANE AT THE TIME.  LANDING WAS NORMAL AND AROUND 80 OR 70 KNOTS THE FO CALLED OUT SMOKE.  IT APPEARED TO BE COMING FROM THE CA SIDE. THE SMOKE BEGAN TO GET THICKER. WE PULLED THE AIRPLANE ONTO THE NEXT TAXIWAY AND CALLED THE FA, HE SAID THERE WAS SOME SMOKE IN THE CABIN.  AS THE FO AND CA WERE RUNNING OUR CHECKLIST WE GOT A SMOKE TOILET CAUTION MESSAGE.  THERE WERE NO PRIOR EICAS MESSAGES, IRREGULAR ENGINE GAUGES, OR HOT BRAKES.  THE BLEEDS WERE ON THE APU, WHICH WE STARTED ON DESCENT PASSING THROUGH 9,500 FEET.  WE DIDNÂ€™T NOTICE IF ANY CIRCUIT BREAKERS WERE POPPED PRIOR TO LEAVING THE AIRCRAFT.   REMOVED AND REPLACED LEFT ACM IAW AMM. ALSO REMOVED AND REPLACED LEFT AND RIGHT ACM COALESCER BAGS IAW AMM. PERFORMED ENGINE RUNS AT MULTIPLE POWER SETTINGS WITH PACKS RUNNING OFF ENGINE BLEEDS.
